Optical solitons in fiber Bragg gratings with dispersive reflectivity for parabolic law nonlinearity by extended trial function method

Biswas A., EKİCİ M., SÖNMEZOĞLU A., Belic M. R.

OPTIK, vol.183, pp.595-601, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 183
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.02.125
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.595-601
  • Keywords: Solitons, Bragg gratings, Constraints, DUAL-CORE SYSTEM, STABILITY
  • Yozgat Bozok University Affiliated: Yes


This paper applies extended trial function scheme to retrieve bright and singular optical soliton solutions to fiber Bragg gratings that maintains parabolic law nonlinearity. The existence criteria for the solitons are presented. Additional solutions, such as rational waves and periodic solutions, naturally emerge from the scheme as a byproduct.